I'm 32 yrs old, and been on Lamictin(Lamotrigine) (now 250mg/day) for over 5 yrs, for Bipolar 2 and depression. I've had both the headaches & the acne for as long as I've been on the meds, but only recently put 2 and 2 together! (Stupid, I know!) My docs are aware of both the headaches & the acne.
Has anyone experienced acne or headaches/migraines (or both) from Lamictin(Lamotrigine)?
- 13 Apr 2013 by Sleepie
- 16 June 2013
- depression, migraine, bipolar disorder, tic disorder, headache, acne, anxiety, migraine prevention, trigeminal neuralgia, neuralgia, lamotrigine, migraine prophylaxis, chronic pain
If the side effects don't bother you then keep taking the Rx. If they do & sounds as though this is your situation, I'd encourage a change in Rx. This is not life threatening but certainly at least life bothersome. Have a discussion with your MD's about alternatives.
- Lamotrigine Information for Consumers
- Lamotrigine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamotrigine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 May 2010 • 2 answers
Trigeminal Neuralgia - at my wits end, lost my overseas connections & meds, can anyone help, please?
Updated 3 Feb 2018 • 6 answers
Updated 13 Apr 2013 • 5 answers
Updated 24 Nov 2015 • 2 answers
Updated 5 Nov 2018 • 2 answers